Skip to content Skip to navigation

Exponential Stability in Functional Dynamic Equations On Time Scales

Commun. Math. Anal.
Volume 9, Number 1 (2010), 93 - 108

Exponential Stability in Functional Dynamic Equations On Time Scales

Price: $20.00

Abstract

We are interested in the exponential stability of the zero solution of a functional dynamic equation on a time scale, a nonempty closed subset of real numbers. The approach is based on suitable Lyapunov functionals and certain inequalities. We apply our results to obtain exponential stability in Volterra integrodynamic equations on time scales.